# SDR JJBA20251104006

- Difficulty date: October 30, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14564167001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 71 BTW STR 17L-18L SHEAR CLIP FOUND CRACKED. CRACKED SHEAR CLIP AT LH FR 71 BTW STR 17L-18L REMOVED AND REPLACED.
